# SDR 95ZZZX2342

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire
- Part number: J692007J690003
- Condition: Chafed
- Location: Avionics Bay
- Part time: 1,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFIS AUXILIARY POWER ANNUNCIATOR FLICKERED, WENT OUT, AND THEN WOULD NOT TEST.  MAINTENANCE FOUND RELAY MODULES K103, K104, AND 5-AMP FUSE F033 INOP AND REPLACED THEM.  LATER, DURING TROUBLESHOOTING FOR ANOTHER ELECTRICAL PROBLEM, FOUND A CHAFED WIRE J692007-J690003 IN THE AVIONICS BAY, MIDDLE SHELF BETWEEN THE VERTICAL GYROS.  REPAIRED THE CHAFED WIRE, AND OPS CHECK GOOD.
